# SDR SWAA2022030245247

- Difficulty date: February 2, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 21,783 hours, 9,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD 140 EF CORRODED AT EDGE PREMITER. / EMOVED CORROSION FROM AFT CARGO PANEL 140EF; FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1A-1 FIG 102. CORROSION IS OVER 20'. REPLACED WITH NEW PANEL 453A2610-58 A# WN4226
